# SDR ASOA201802247024

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450834
- Aircraft time: 30,983 hours, 19,670 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 7,919 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

ACFT WAS FOUND SMOKING ON SHUTDOWN, ON FURTHER INSPECTION WITH A BOROSCOPE,  FOUND ENGINE TO BE POOLING OIL AND THE DETERMINATION TO REMOVE ENGINE WAS MADE. THE #2 ENGINE WAS REMOVED AND REPLACED IAW WITH TASK CARD 6271001 AND ENGINE CHANGE NOTIFICATION  GR 212167022518.  LEAKS AND OPS CHECKS WERE GOOD AND A/C WAS RELEASED BACK TO SERVICE. .
